# SDR SWAA2015021236566

- Difficulty date: January 21, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 42,989 hours, 24,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 WINDOW FRAME E - F POST CRACKED AROUND NR 3 HOLE FROM LOWER POSITION.  REPAIRED POST IAW ACO.
